Acute pulmonary edema in healthy teenagers following conservative doses of intravenous naloxone

D. S. Prough, R. Roy, J. Bumgarner, G. Shannon

Research output: Contribution to journalArticle

71 Scopus citations

Abstract

We present two cases in which young, previously healthy adolescents developed acute pulmonary edema shortly after receiving small doses of naloxone for antagonism of residual narcotic drugs. These cases emphasize the need for cautious administration of naloxone and for careful observation of patients who receive naloxone to reverse narcotic effects, even if they have no history of hypertension or cardiovascular disease.

Original languageEnglish (US)
Pages (from-to)485-486
Number of pages2
JournalAnesthesiology
Volume60
Issue number5
DOIs
StatePublished - Jan 1 1984
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this